# SDR ASMF200608002

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 50,152 hours, 31,397 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Part serial: 79111133
- Condition: Failed
- Location: Vertical
- Part time: 18,939 hours, 11,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM  (ATT) FLAG WAS SHOWN IN FIRST OFFICER ADI. RT VERTICAL GYRO WAS REPLACED IAW MM 34-23-02, TESTED CORRECT.
